Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Efficiency and Robustness of Least Squares Estimators

K. C. Chanda
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 38, No. 2 (May, 1976), pp. 153-163
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052005
Page Count: 11
  • Download ($43.95)
  • Cite this Item
Efficiency and Robustness of Least Squares Estimators
Preview not available

Abstract

Large sample efficiency of least squares estimation of parameters in a regression set up-linear or nonlinear is explored theoretically. Several cases of heavy, medium, and lean tailed distributions of the regression residuals are investigated numerically. The conclusion is consistent with the classical knowledge that the more heavy tailed or skewed the distribution of the residuals is, the less efficient are the least squares estimators.

Page Thumbnails

  • Thumbnail: Page 
[153]
    [153]
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163